# SDR VNAA0511003

- Difficulty date: November 6, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 4,148 hours, 4,232 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: None
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE ANTI-ICE DUCT WARNING MESSAGE ILLUMINATED WHEN WING ANTI-ICE WAS SELECTED ON.  THE CREW FOLLOWED THE QRH AND RETURNED TO PIT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE WING ANTI-ICE SYSTEM IAW CRJ200 AMM 30-12-00-710-801.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
